# SDR NOCA2012121909912

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 605457
- Part serial: 11234
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GASPER FAN OFF LIGHT ILLUMINATED.  SWITCH IN ON POSITION.  FAINT SMELL IN CABIN REPORTED.  UPON INSPECTION FOUND GASPER FAN BURNED OUT.  REMOVED & REPLACED GASPER FAN IAW AMM 21-24-01, CHECKS NORMAL.  NO SMELL NOTED IN CABIN.
